# SDR SWAA062232

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 67,439 hours, 64,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65659632
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR FLOOR FITTING LOOSE.  SECURED EVAC SLIDE FLOOR FITTING PER MM.
